Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010 (2010), Article ID 839695, 14 pages
http://dx.doi.org/10.1155/2010/839695
Research Article

Linear Independence of π‘ž -Logarithms over the Eisenstein Integers

1Mathematisches Institut, Universität zu Köln, Weyertal 86-90, 50931 Köln, Germany
2Department of Mathematics, University of Oulu, P.O. Box 3000, 90014 Oulu, Finland

Received 16 July 2009; Accepted 28 March 2010

Academic Editor: Kenneth Berenhaut

Copyright © 2010 Peter Bundschuh and Keijo Väänänen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Peter Bundschuh and Keijo Väänänen, “Linear Independence of -Logarithms over the Eisenstein Integers,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 839695, 14 pages, 2010. doi:10.1155/2010/839695